# SDR DL76S000325

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 33 & 45
- Component: 0201720001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND SEATS 33AB AND 45AB MISSING EMERGENCY PATH LIGHTING FIXTURES.  INSTALLED EMERGENCY PATH LIGHTING FIXTURES AT 33AB AND 45AB.
